# SDR DALA2015121607634

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER PAN IS CHAFED.  R & R SERVICE DOOR LOWER PAN IAW SRM 51-41-02, PARA 4 & 51-41-05, PARA 8.
